MathSciNet Relay Station
MathSciNet bibliographic data
MR376775 16A64 (15A21)
Levy, Lawrence S. Sometimes only square matrices can be diagonalized. Proc. Amer. Math. Soc. 52 (1975), 18–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement